Skip to Main content Skip to Navigation
Journal articles

Asymptotically good binary linear codes with asymptotically good self-intersection spans

Complete list of metadata

https://hal.telecom-paris.fr/hal-02286501
Contributor : Telecomparis Hal Connect in order to contact the contributor
Submitted on : Friday, September 13, 2019 - 3:49:55 PM
Last modification on : Tuesday, October 19, 2021 - 11:15:21 AM

Identifiers

  • HAL Id : hal-02286501, version 1

Collections

Citation

Hugues Randriambololona. Asymptotically good binary linear codes with asymptotically good self-intersection spans. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2013, 59 (5), pp.3038-3045. ⟨hal-02286501⟩

Share

Metrics

Record views

85